# SDR SWAA2019022630058

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 55,515 hours, 32,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG20498
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE GAUGE IN RED.  R&R SLIDE ASSEMBLY PER MT.
